# SDR ASAA2021092036022

- Difficulty date: September 20, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 46,498 hours, 13,742 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 009169
- Condition: Faulted
- Location: E/E Shelf E-2
- Part time: 18,821 hours, 9,806 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER INTERMITTENT HISTORY ON R/H FMC VTK ERROR AND FMC DISGAREE. PRI#2. GROUNDED - YES. REMOVED AND REPLACED R/H FMC COMPUTER REF B737-800 AMM 34-61-02/401. CROSSLOADED S/W P/N'S OPS-559775-001, OPC-BCG01T62, MEDB-BCG01TA0, LDDB-557362-004, ADDB-ASA1007A, AND NDB-ASA1210901 FROM L/H FMC REF AMM 34-61-00-710-806 AND B737-800 AIPC 34-61-02. PERFORMANCE FACTORS ADJUSTED REF AMM 34-61-00-800-801, OPS TEST PASS. ETOPS GROUND VERIFICATION SUCCESSFUL.
